# SDR SWIA200819854

- Difficulty date: April 23, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 13,400 hours, 11,685 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT ENGINE MOUNT THRUST FITTING IS CORRODED.  (FOUND AT C-CHECK) REPLACED THRUST FITTING IAW AMM 71-22-01-400-801.
